# SDR QXEA2010102100662

- Difficulty date: October 21, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 18,794 hours, 13,767 cycles
- Engine: Ge CF34*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - AVIONICS FLOORBOARD SUPPORT ANGLE AT FS 280.00 IS CORRODED.  REMOVED CORRODED FLOORBOARD SUPPORT ANGLE IAW SRM 51-42-06-001-001-A01.  ANGLE CORRODED THROUGHOUT.  LOCATED HOLES IN NEW FLOORBOARD SUPPORT ANGLE IAW SRM 51-40-11-001-001-A01.  INSTALLED FLOORBOARD SUPPORT ANGLE IAW SRM 51-42-06-001-001-A01.
